# SDR DHL2004804530

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OB STUB WING SKIN CORRODED (UPPER PART) XOLDO 67.000.  PERFORMED MAJOR REPAIR IAW EDEDW 27.3, DWG W27 R03 REV. IR. REMOVED FASTENERS IAW SRM 51-3-0 PG.1, SRM 51-1-21 PG.1. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-0 PG.16. TRIMMED OUT CORRODED AREA IAW ED EDW 27.3, DWG W27-R03. FABRICATED DOUBLER (AL 7075-T6 0.071) AND FILLER (AL 7075-T6 0.063) IAW ED EDW 27.3, DWG W27-R03. CLEANED, TREATED AND PRIMED AREA AND DOUBLER AND FILLER INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER AND FILLER WITH NEW FASTENER IAW ED EDW 27-3, DWG W27-R03, SRM 51-1-21 PG.1, SRM 51-1-20D PG.9, SRM 51-3-0 PG.1.
